Breaking News


Observation and warning

Breaking news!!! For the 10th straight year, Dr Lee has been voted the coolest, most-handsome chiropractor in the land…And a warning on a popular anti-biotic.

Many people feel that Chiropractors are anti-medicine and anti-medical establishment. For the most part we aren’t. Like the old Jeff Foxworthy bit goes: Not all Southerners are crazy or stupid, only the ones on TV are; same thing with my kind. I try not to be anti-anything. I am for anything and everything that will make you, my friends and patients, healthy. 

Today however, I am here to speak out on a particular drug: Levaquin. In 2 weeks I have had 2 patients come in with chemically induced rotator cuff tear and 1 with an ACL tear, all from Levaquin. In fact, the following is straight from the National Institute of Health’s website: “WARNING-Using levofloxacin injection increases the risk that you will develop tendinitis (swelling of a fibrous tissue that connects a bone to a muscle) or have a tendon rupture (tearing of a fibrous tissue that connects a bone to a muscle) during your treatment or for up to several months afterward. These problems may affect tendons in your shoulder, your hand, the back of your ankle, or in other parts of your body…”

In short, taking Levaquin may (and does) have the same effect on your body as falling down the stairs or 20 years of manual labor.


Testimonials

I have been having severe pain since 2014. I’ve had a full battery of x-rays/MRI done to diagnose my condition…